# SDR CHQA200900259

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 13,856 hours, 11,757 cycles
- Engine: Allsn AE3007A
- Engine time: 14,203 hours, 12,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19001
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,583 hours, 14,041 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK WITH NO FURTHER DEFECTS WERE NOTED.
